# SDR UIEA201000210

- Difficulty date: August 28, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B0616549
- Condition: Cracked
- Location: Bs 2000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PURPOSE OF THIS EO IS TO DOCUMENT THE PERMANENT REMOVAL OF CRACK DAMAGE FROM AREAS OF INTERCOSTAL. REPAIR OF CRACK DAMAGE AT BS 2000 ON INTERCOSTAL AT RBL 7.5 AS DOCUMENTED IAW EGAT NCR 610 WAS REPAIRED IAW EGAT EI T2010A53B-1888. THE DAMAGED INTERCOSTAL WAS R & R.  REPLACEMENT 65B06165-49 INTERCOSTAL WAS MFG IAW DWG 65B06165.  THE REPLACEMENT INTERCOSTAL WAS ATTACHED IAW STRUCTURE INSTALLATION DWG 146U5090. EGAT EI T2010A53B-1888 (SEE FIG 4) FABRICATION AND INSTALLATION OF A REPLACEMENT 65B06165-49 INTERCOSTAL..
